# SDR VNAA2018111511102

- Difficulty date: November 15, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 9,384 hours, 8,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE CREW SMELLED SMOKE IN BOTH THE COCKPIT AND THE CABIN. DECLARED AN EMERGENCY AND RETURNED TO THE FIELD IN CLT. PULLED OFF TO THE HARDSTAND WHERE THE TRUCKS MET THEM. NO VISIBLE SMOKE WAS DETECTED. DID NOT NEED TO EVACUATE. ABLE TO TAXI TO THE GATE AND DEPLANE NORMALLY. PERFORMED HIGH POWER RUNS AFTER COMP WASH, NO FURTHER DEFECTS NOTED.
